# SDR CA070522001

- Difficulty date: May 18, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 6,771 hours
- Engine: Allsn 250C20B
- System (JASC): 7110 · Engine Cowling System
- Part: Spring
- Part number: V40GT3911AA
- Condition: Broken
- Location: Engine Cowling
- Component: Engine Cowling, 10562648
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) COMING OUT OF A MAJOR INSPECTION WHERE THE EJECTION SPRING ON ALL THE COWLS (P/N 105-62648, 105-62664, 105-62643 AND 105-62663) WERE REPLACED, SEVERAL EJECTION SPRING P/N V40GT39-1-1AA WERE BREAKING IN TWO PIECES.  THIS PROBLEM HAPPENED STATICALLY AND IN FLIGHT.  THESE EJECTION SPRINGS WERE ORDERED NEW FROM MFG AND RECEIVED ON DEC 22/06. BATCH NR S200602192. (TC NR 20070522001)
